# SDR DALA2016092606810

- Difficulty date: September 18, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 42,592 hours, 29,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALC STA 927 FRAME FORMER, BETWEEN STA 30 AND 29L FWD AND AFT.  BLEND, CHECK LIMITS, REPAIR AS REQUIRED.  BLENDED CORROSION AT STA 927, LONGERON 30-29L, LOWEST MEASURED THICKNESS WAS .038", FOUND TO BE OUT OF LIMITS.  REPAIRED CORRODED FRAME FORMER IAW SRM 53-00-06 REPAIR 2.
